# SDR COEA2011121638801

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53172203201NTA4
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION: STRINGER 20 RT FROM FRAME 10 TO 11 IS CORRODED (LENGTH 8", WIDTH 1.5", DEPTH .025").  REMOVED STRINGER, FABRICATED NEW STRINGER SPLICE, INSTALLED NEW STRINGER PORTION, STRINGER SPLICE AND STRINGER CLIPS IAW SRM.
